# SDR CA010725026

- Difficulty date: June 26, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Dhav DHC2MK1
- Aircraft time: 15,960 hours
- Engine: Pwa R985AN14B
- System (JASC): 8510 · Reciprocating Engine Front Section
- Part: Case
- Part number: 16475
- Condition: Leaking
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) SMALL OIL LEAK ON NOSE SECTION. REMOVED NOSE SECTION AND DISCOVERED CRACK RADIATING FROM BOLT HOLE IN BEARING BORE OF FRONT ENGINE CASE. REMOVED ENGINE FOR REPLACEMENT.
